zbMATH — the first resource for mathematics

Efficiency prices for optimal consumption plans. (English) Zbl 0191.51001

Full Text: DOI
[1] Arrow, K.J; Barankin, E.W; Blackwell, D, Admissible points of convex sets, (), 87-91 · Zbl 0050.14203
[2] Dunford, N; Schwartz, J.T, “linear operators.” part I, (1958), Interscience Publishers, Inc New York
[3] Gale, D; Sutherland, W.R, Analysis of a one good model of economic development, (1967), Stanford University · Zbl 0213.46104
[4] Koopmans, T.C, Stationary ordinal utility and impatience, Econometrica, 28, 287-309, (1960) · Zbl 0149.38401
[5] Peleg, B; Yaari, M.E, Efficiency prices in an infinite-dimensional space, ()
[6] Radner, R, A note on maximal points of convex sets in l∞, (), 351-354
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.